# SDR 20000511AP012

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: MYWA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD BRACKET CRACKED .375 INCH AT INBOARD TRACK OF LET WING NR 3 SLAT WHERE SKIN ATTACHES.  REMOVED DAMAGED BRACKET AND FASTENERS IAW 51-30-2 PAGE 6.  FABRICATED BRACKET IAW 51-20-1 PAGE 8.  TREATED, PRIMED AND INSTALLED IAW 51-30-2 PAGE, 51-20-1 PAGE 18, AND 51-10-2 PAGE 4.  (M)
